Global asymptotic behavior of the difference equation y(n+1)=[a*exp(-1*(n*y(n)+(n-k)*y(n-k))]/[b+n*y(n)+(n-k)*y(n-k)]

Öztürk İ., Bozkurt F., Özen S.

Applied Mathematics Letters, vol.22, no.4, pp.595-599, 2009 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 22 Issue: 4
  • Publication Date: 2009
  • Journal Name: Applied Mathematics Letters
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.595-599
  • Erciyes University Affiliated: Yes